Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
182 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Side effects of creatine powder

Premium Questions

Dr. Ivo Ditah MD

a general health point of view, and most days include a good whey protein powder in my diet. At the moment (as an experiment) I am considering taking Creatine and L-Glutamine to see if, even at my age, I can ... View answer

Answered by : Dr. Ivo Ditah ( Internal Medicine Specialist)
Dr.    Mohammed Taher Ali MD

madecines are to be continued.what will be side effects of omnacortil 10.will i comeout of omnacortil in due course.My BP is normal(15/70).SUGAR is normal(81 fasting).No HEART problems.SERUM CREATINE... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)
Dr.  Shoaib Khan MD

PNEUMOVAC & INFLUVAC vaccinations as preventive for pneumonia & influenza . Wheter the vaccs have side effects, restrictions & how ling effective. PAST HISTORY : COPD is a history of the past which since... View answer

Answered by : Dr. Shoaib Khan ( General & Family Physician)
Dr.     Karen Steinberg MD

PNEUMOVAC & INFLUVAC vaccinations as preventive for pneumonia & influenza . Wheter the vaccs have side effects, restrictions & how ling effective. PAST HISTORY : COPD is a history of the past which since... View answer

Answered by : Dr. Karen Steinberg ( Internal Medicine Specialist)
Dr. Manisha Jain MD

I have regularly been taking one scoop of ultimate nutrition prostar whey protein a day for the last 2 months. I do feel that there is improvement in the muscle build post workout. however I am periodically caught up with... View answer

Answered by : Dr. Manisha Jain ( OBGYN)

Public Forum Discussions

Dr.  Shinas Hussain MD

Sir I m in 23 Old, I Am Doing GYM Nowadays. Sir I Am Planning To Take Creatine As A Supplement For Bodybuilding, Is There Any Side effects Of Prolonged Use Of Creatine. Or Is There Any Other... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)
Dr. Nishad BN MD

Hi, wondering about the benefit and risks associated with young athletes taking creatine. My son is a big interior lineman ...6 2 and 220lbs. He wants to retain/add muscle during the off season. Please ... View answer

Answered by : Dr. Nishad BN ( General & Family Physician)
Dr. Panagiotis Zografakis MD

of the body but makes welts when scratched. I saw where this is one of the side effects of coumadin and I wondered if there is something I could do. We have tried everything including changing washing... View answer

Answered by : Dr. Panagiotis Zografakis ( Internal Medicine Specialist)
Dr.  Priyanka MD

the following day. what are the side effects on my baby?khristy edwin ...hi, i am ten weeks pregnant and cleaned the bathroom, i mixed bleach with powder detergent ... View answer

Answered by : Dr. Priyanka ( General & Family Physician)
Dr. Saranya Ramadoss MD

issues. am 28 now can u pls tell me is their any side effects for having that powder or any alternate ... View answer

Answered by : Dr. Saranya Ramadoss ( General & Family Physician)

Mobile Questions and Answers

Dr.  Krunal Modi MD

Hello, Welcome to HCM. When taken by mouth in high doses, creatine is POSSIBLY UNSAFE. There is some concern that it could harm the kidney, liver, or heart function. However, a connection between high doses and...

Dr. Phanindra Dulipala MD

Hi sir, there are no side effects for protein powder. Regards

Dr. Jyothi B L MD

No side effect. Not to worry. Continue taking it.